Topical steroids side effects acne

Topical corticosteroids withdrawal (sometimes called “topical steroid addiction” or “Red Skin Syndrome”) appears to be a clinical adverse effect that can occur when topical corticosteroids are inappropriately used or overused, then stopped. It can result from prolonged, frequent, and inappropriate use of moderate to high potency topical corticosteroids, especially on the face and genital area, but is not limited to these criteria. In reviewing the studies that were used for the systematic review, it is thought that adult women who blush easily are a population particularly at risk. Very few cases have been reported in children, but no large-scale studies have attempted to quantify the incidence. Thus, continued vigilance and adherence to a safe, long-term treatment plan developed in conjunction with your dermatology provider is advised.

Topical steroids side effects acne

topical steroids side effects acne

Media:

topical steroids side effects acnetopical steroids side effects acnetopical steroids side effects acnetopical steroids side effects acnetopical steroids side effects acne